# SDR USAA2011110100009

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 35,503 hours, 19,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324030
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY SHOWS FAULT OVERWING EXIT RIGHT SIDE FLOOR PANEL (12WL).  REMOVED AND REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT (12WL).  OPS CHECKED GOOD.
